Opportunity to Participate in Pfizer Covid Vaccine Study!
sadoff logo
31360 Northwestern Hwy
248-855-3300

Medication Reactions

Both oral and topical medications can cause reactions in the skin. A medication you take by mouth may not cause the skin rash for many days, especially if it is the first time you are taking in. In addition, a rash may occur to a medication that you have recently stopped taking, sometimes up to two weeks following discontinuation of the drug.

When you develop a rash, and feel it may be the result of a medication, it is critical to discuss all prescription and over the counter medications, including supplements, that you are taking, or have recently taken. If the rash is accompanied by any other symptoms, especially shortness or breath or hive type lesions near or in the mouth, this could signal the onset of a medical emergency, and you should go to the nearest emergency room or dial 9-1-1.